# SDR QMLA2019082069070

- Difficulty date: August 16, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N306LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7116
- Aircraft time: 3,586 hours, 11,432 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 704A34543009
- Condition: False Indication
- Location: Mgb
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MGB CHIP LIGHT ILLUMINATED IN CRUISE FLIGHT ABOUT 8 MINUTES FROM DESTINATION HOSPITAL. DECLARED EMERGENCY WITH APPROACH CONTROL AND NOTIFIED THEM OF CHIP LIGHT AND LANDED CLOSE TO CURRENT POSITION.  MAINTENANCE FOUND A DEFECTIVE CHIP DETECTOR GIVING FALSE INDICATIONS AND CHIP DETECTOR WAS REPLACED.
